Alert archive / California / Wind Advisories in 2008

Wind Advisory 7, NWS Sacramento, CA

February 1, 2008

NWS Sacramento, CA issued this wind advisory at Feb 1, 2008, 10:23 PM PST. It took effect at Feb 2, 2008, 10:00 AM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2008, 10:23 PM PST (06:23 UTC)
In effect from
Feb 2, 2008, 10:00 AM PST
Expired
Feb 3, 2008, 2:02 AM PST
In force
16 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 020623
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1023 PM PST FRI FEB 1 2008

GUSTY SOUTH TO SOUTHEAST WINDS LATE SATURDAY AFTERNOON INTO EARLY
SUNDAY MORNING...

.SURFACE PRESSURE GRADIENTS WILL INCREASE ACROSS THE SACRAMENTO
VALLEY AND LAKE COUNTY SATURDAY AFTERNOON...AHEAD OF A STRONG LOW
PRESSURE CENTER THAT WILL IMPACT THE SOUTHERN OREGON COAST. AS A
RESULT...GUSTY SOUTH TO SOUTHEAST WINDS ARE PROBABLE LATE
SATURDAY AFTERNOON THROUGH THE EARLY SUNDAY MORNING HOURS.

CAZ015-016-021430-
/O.NEW.KSTO.WI.Y.0007.080202T2200Z-080203T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
1023 PM PST FRI FEB 1 2008

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT PST
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY...WHICH
IS IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT PST SATURDAY NIGHT.

THE NORTHERN PORTION OF THE SACRAMENTO VALLEY WILL EXPERIENCE
STRONG SUSTAINED SOUTH TO SOUTHEAST WINDS 30 TO 35 MPH WITH GUSTS
40 TO 45 MPH AS THE SURFACE GRADIENT INCREASES AHEAD OF THE
FRONT. THIS SURFACE PRESSURE GRADIENT WILL SPREAD DOWN THE VALLEY
LATER IN THE AFTERNOON AND EVENING. THESE WINDS WILL DECREASE
BEHIND THE FRONT.

STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO
TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A
POSSIBILITY..


$$

CAZ017>019-064-021430-
/O.NEW.KSTO.WI.Y.0007.080203T0000Z-080203T1000Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
1023 PM PST FRI FEB 1 2008

...WIND ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 2 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE SOUTHERN SACRAMENTO VALLEY...THE DELTA...THE NORTHERN
SAN JOAQUIN VALLEY AND SOUTHERN LAKE COUNTY TO INCLUDE CLEAR
LAKE...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 2 AM PST SUNDAY.

SOUTHERN LAKE COUNTY OVER INTO THE SOUTHERN SACRAMENTO VALLEY AND
SOUTHWARD WILL EXPERIENCE STRONG SUSTAINED SOUTHWEST TO SOUTHEAST
WINDS OF 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH AS THE SURFACE
GRADIENT INCREASES AHEAD OF THE FRONT. THESE WINDS WILL DECREASE
FROM THE NORTH AND WEST AS THE FRONT PROGRESS SOUTHEASTWARD. THIS
WILL KEEP THE SURFACE PRESSURE GRADIENT IN PLACE THE LONGEST OVER
THE NORTHERN SAN JOAQUIN VALLEY.

STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO
TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A
POSSIBILITY.


$$

JCLAPP
4 follow-up statements
000 
WWUS76 KSTO 021322
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
522 AM PST SAT FEB 2 2008

...GUSTY SOUTH TO SOUTHEAST WINDS LATE THIS MORNING INTO EARLY SUNDAY
MORNING...

.SURFACE PRESSURE GRADIENTS WILL INCREASE ACROSS THE REGION TODAY INTO
TONIGHT...AHEAD OF A STRONG LOW PRESSURE CENTER MOVING ACROSS
OREGON. THE INCREASING GRADIENT ALONG WITH A FRONTAL SYSTEM MOVING
ACROSS NORTHERN CALIFORNIA WILL BRING GUSTY SOUTH TO SOUTHEAST
WINDS LATE THIS MORNING THROUGH EARLY SUNDAY MORNING TO THE
SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND LAKE COUNTY.

CAZ015-016-030000-
/O.EXT.KSTO.WI.Y.0007.080202T1800Z-080203T0600Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
522 AM PST SAT FEB 2 2008

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING. 

THE NORTHERN PORTION OF THE SACRAMENTO VALLEY WILL EXPERIENCE
STRONG SUSTAINED SOUTH TO SOUTHEAST WINDS 30 TO 35 MPH WITH GUSTS
40 TO 45 MPH AS THE SURFACE GRADIENT INCREASES AHEAD OF THE
FRONT. WINDS WILL BEGIN INCREASING LATE THIS MORNING. THE SURFACE
PRESSURE GRADIENT WILL SPREAD DOWN THE VALLEY LATER IN THE
AFTERNOON AND EVENING. WINDS WILL DECREASE BEHIND THE FRONT.

STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO
TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A
POSSIBILITY..

$$

CAZ017>019-064-030000-
/O.EXT.KSTO.WI.Y.0007.080202T2200Z-080203T1000Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
522 AM PST SAT FEB 2 2008

...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM
PST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PST SUNDAY. 

THIS AFTERNOON THE AREA FROM SOUTHERN LAKE COUNTY EXTENDING INTO
THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS WILL
EXPERIENCE STRONG SUSTAINED SOUTHERLY WINDS OF 25 TO 35 MPH WITH
GUSTS 40 TO 50 MPH AS THE SURFACE GRADIENT INCREASES AHEAD OF THE
FRONT. THESE WINDS WILL DECREASE FROM THE NORTH AND WEST AS THE
FRONT PROGRESS SOUTHEASTWARD.

STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO
TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A
POSSIBILITY.

$$
000 
WWUS76 KSTO 022328
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
328 PM PST SAT FEB 2 2008

...STRONG AND GUSTY SOUTHERLY WINDS TONIGHT...

.A STRONG LOW PRESSURE CENTER WILL MOVE ACROSS OREGON AND DRAG A
COLD FRONT ACROSS NORTHERN CALIFORNIA TONIGHT. STRONG WINDS AND GUSTY
SOUTH TO SOUTHEAST WINDS WILL OCCUR OVER MUCH OF THE VALLEY AND IN
THE LAKE COUNTY AREA FOR MOST OF THE EVENING. WINDS WILL DECREASE
BEHIND THE COLD FRONT AFTER MIDNIGHT. BRISK WINDS WILL CONTINUE
ON SUNDAY.

CAZ015-016-030800-
/O.EXT.KSTO.WI.Y.0007.000000T0000Z-080203T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
328 PM PST SAT FEB 2 2008

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE WIND ADVISORY FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY IS
NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT.

THE NORTHERN PORTION OF THE SACRAMENTO VALLEY HAS EXPERIENCED STRONG
SUSTAINED SOUTH TO SOUTHEAST WINDS 30 TO 35 MPH WITH GUSTS 40 TO
45 MPH TODAY. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THE
EVENING...AND WILL SPREAD SOUTHWARD DOWN THE VALLEY. WINDS WILL
DECREASE TO 10 TO 20 MPH WITH GUSTS TO 30 MPH BEHIND THE FRONT
LATER TONIGHT.

STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO
TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A
POSSIBILITY.

$$

CAZ017>019-064-031000-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-080203T1000Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
328 PM PST SAT FEB 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR THE SOUTHERN SACRAMENTO
VALLEY...NORTHERN SAN JOAQUIN VALLEY...DELTA AND LAKE COUNTY UNTIL
2 AM PST SUNDAY.

STRONG WINDS FROM THE NORTHERN SACRAMENTO VALLEY ARE FORECAST TO
SPREAD SOUTHWARD OVER THE AREA THIS EVENING. SUSTAINED SOUTHERLY
WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED AS A
COLD FRONT MOVES ACROSS THE AREA. THE WINDS WILL DECREASE TO 20 TO
30 MPH AFTER THE FRONT MOVES THROUGH THE AREA LATE TONIGHT. 

STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO
TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A
POSSIBILITY.

$$
JHM
000 
WWUS76 KSTO 030739
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1139 PM PST SAT FEB 2 2008

...STRONG AND GUSTY SOUTHERLY WINDS WILL DECREASE SUNDAY MORNING...

.A STRONG LOW PRESSURE CENTER IS MOVING ACROSS OREGON AND DRAGGING A COLD
FRONT ACROSS NORTHERN CALIFORNIA TONIGHT. STRONG WINDS AND GUSTY
SOUTH TO SOUTHEAST WINDS HAVE BEEN BLOWING OVER THE VALLEY AND IN THE
LAKE COUNTY AREA TONIGHT. WINDS HAVE STARTED TO DECREASE IN THE NORTHERN
AND CENTRAL SACRAMENTO VALLEY AND WILL DECREASE IN THE AREAS SOUTH
AFTER 2 AM.

CAZ015-016-030845-
/O.EXP.KSTO.WI.Y.0007.000000T0000Z-080203T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
1139 PM PST SAT FEB 2 2008

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT FOR THE
NORTHERN AND CENTRAL SACRAMENTO VALLEY. SOUTHERLY WINDS HAVE
DECREASED...BELOW ADVISORY CRITERIA...TO 10 TO 25 MPH WITH GUSTS TO
AROUND 35 MPH.


$$

CAZ017>019-064-031000-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-080203T1000Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
1139 PM PST SAT FEB 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY. 

SUSTAINED SOUTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH
ARE EXPECTED AS A COLD FRONT MOVES ACROSS THE AREA TONIGHT. THE WINDS
WILL DECREASE TO 10 TO 25 MPH WITH GUSTS TO AROUND 35 MPH AFTER THE
FRONT MOVES THROUGH THE AREA AROUND 2AM SUNDAY.

STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO
TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A
POSSIBILITY.

$$
HSO/SG
000 
WWUS76 KSTO 031002
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
202 AM PST SUN FEB 3 2008


CAZ017>019-064-031115-
/O.CAN.KSTO.WI.Y.0007.000000T0000Z-080203T1000Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
202 AM PST SUN FEB 3 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. 

WINDS OVER THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN
VALLEYS...THE DELTA AND SOUTHERN LAKE COUNTY ARE DIMINISHING IN
THE WAKE OF A COLD FRONT WHICH PASSED THROUGH THE AREA. WINDS WITH
SPEEDS OF 10 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED THROUGH THE
EARLY MORNING HOURS BEFORE DECREASING FURTHER BY MID MORNING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 1, 4:05 PM PST, 6 hours 18 minutes earlier.

Area forecast discussion, Feb 1, 4:05 PM PST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
405 PM PST FRI FEB 1 2008

.DISCUSSION...WATER VAPOR IMAGERY CONTINUES TO SHOW A WEAK SYSTEM
MOVING ACROSS NORTHERN CALIFORNIA THIS AFTERNOON...WITH ANOTHER
STRONGER SYSTEM UPSTREAM.  THIS FIRST WEAK SYSTEM IS BRINGING MAINLY
MID AND HIGH LEVEL CLOUDS ACROSS THE REGION.  HOWEVER...RADAR
IMAGERY IS SHOWING A FEW LIGHT RETURNS OVER THE MOUNTAINS.  THESE
ISOLATED SHOWERS WILL CONTINUE THROUGH THE EVENING HOURS...LIKELY
TAPERING OFF OVERNIGHT.

HOWEVER...THE NEXT AND MORE IMPRESSIVE SYSTEM IS MOVING QUICKLY
ACROSS THE PACIFIC...AND WILL MOVE INTO THE REGION ON SATURDAY AND
SATURDAY NIGHT.  AT THIS TIME...THIS SYSTEM LOOKS VERY SIMILAR TO
YESTERDAY/S...AND BELIEVE THAT IT WILL START TO SPREAD PRECIPITATION
ACROSS THE COASTAL RANGE AND SHASTA COUNTY TOMORROW MORNING.  THIS
SYSTEM IS ONCE AGAIN POSING AN INTERESTING FORECAST CHALLENGE IN
REGARDS TO THE SNOW LEVELS.  AS WITH THE PAST COUPLE OF
SYSTEMS...BELIEVE THAT COLD AIR WILL REMAIN TRAPPED IN THE VALLEYS
OF SHASTA COUNTY...WHILE THE VALLEYS ALONG THE NORTHEAST FOOTHILLS
AND THE MOTHERLODE WILL SEE COLD AIR EITHER REMAINING TRAPPED OR
MORE LIKELY DRAINING INTO THE VALLEYS.  THIS COLD AIR DRAINAGE IN
THE FOOTHILLS WILL MOST LIKELY BE ENHANCED BY THE SOUTHEASTERLY FLOW
AHEAD OF THE SYSTEM.  THEREFORE...BELIEVE THAT SNOW LEVELS WILL
REMAIN AROUND 1000 FEET IN SHASTA COUNTY...AROUND 1500 FEET IN THE
NORTHEAST FOOTHILLS...AND AROUND 2000 FEET IN THE MOTHERLODE.
HOWEVER...AS THE WINDS SHIFT AHEAD OF THE FRONTAL PASSAGE ON
SATURDAY EVENING...SOME OF THE COLDER AIR MAY MIX OUT...WITH THE
SNOW TRANSITIONING TO RAIN...BEFORE TURNING BACK TO SNOW BEHIND THE
FRONT.  GUSTY WINDS WILL ALSO ACCOMPANY THIS SYSTEM...WITH THE
SURFACE PRESSURE GRADIENT BETWEEN MEDFORD AND SACRAMENTO INCREASING
TO AROUND 14 MILLIBARS TOMORROW AFTERNOON AND HOLDING STEADY THROUGH
THE EVENING HOURS.  THEREFORE...BELIEVE A WIND ADVISORY WILL BE
NEEDED FOR THE VALLEY SATURDAY AFTERNOON AND EVENING. HOWEVER...THE
UPPER LEVEL WINDS LOOK LIKE THEY DO NOT COME INTO ALIGNMENT AND
STRENGTHEN UNTIL THE EVENING TIME...SO HAVE HELD OFF ISSUING A WIND
ADVISORY AT THIS TIME TO SEE HOW THE UPPER LEVEL SUPPORT DEVELOPS
TOMORROW.  BY SUNDAY...THE BRUNT OF THE PRECIPITATION WITH THIS
SYSTEM WILL BE THROUGH THE REGION...BUT LINGERING SHOWERS WILL BE
POSSIBLE THROUGH THE DAY...UNTIL THE TROUGH AXIS ACTUALLY MOVES
THROUGH THE REGION.

DRIER CONDITIONS WILL RETURN TO THE REGION EARLY NEXT WEEK...AS HIGH
PRESSURE BUILDS BACK OVER THE REGION.  HOWEVER...MODELS ARE
INDICATING THAT THE RIDGE WILL REMAIN SOMEWHAT FLATTENED...AS A
SERIES OF SYSTEMS TRY TO MOVE OVER THE RIDGE.  AT THIS TIME...THINK
THE PRECIPITATION WILL STAY CONFINED TO THE NORTHERN MOUNTAINS OR
THE NORTHERN SECTIONS OF THE FORECAST AREA...WHILE THE REST OF THE
REGION STAYS DRY.  PALMER

&&

.AVIATION...PLENTY OF LOW LEVEL MOISTURE REMAINS BANKED AGAINST THE
WEST SLOPE OF THE SIERRA PRODUCING AREAS OF MVFR AND LOCAL IFR CIGS.
THESE CLOUDS WILL BE SLOW TO ERODE...BUT GRADUAL IMPROVEMENT IS
EXPECTED OVERNIGHT. ELSEWHERE...PLENTY OF MID AND HIGH LEVEL CLOUD
COVER IS FORECAST TONIGHT IN ADVANCE OF OUR NEXT COLD STORM...BUT
MOSTLY VFR CONDITIONS ARE ANTICIPATED.

CONDITIONS ARE EXPECTED TO RAPIDLY DETERIORATE ON SATURDAY WITH
WIDESPREAD MVFR/AREAS IFR CIGS AND VSBYS IN RA/SN DEVELOPING MAINLY
AFT 18Z. SOUTHERLY WINDS WILL STRENGTHEN ON SATURDAY WITH GUSTS OF
30 TO 40 MPH POSSIBLE IN THE VALLEY AFTER 20Z. MOUNTAIN RIDGES AND
PASSES COULD SEE GUSTS EXCEEDING 50 MPH BY LATE AFTERNOON. STRONG
WINDS AND PERIODS OF HEAVY PRECIPITATION WILL LIKELY PERSIST WELL
INTO SATURDAY NIGHT.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
...WINTER STORM WARNING FROM 10 AM SATURDAY TO 10 AM PST SUNDAY FOR
THE BURNEY BASIN AREA OF EASTERN SHASTA COUNTY AND WESTERN PLUMAS
COUNTY INCLUDING LASSEN PARK.

...WINTER STORM WARNING FROM 10 AM SATURDAY TO 4 PM PST SUNDAY FOR
THE WEST SLOPE NORTHERN SIERRA NEVADA.

...WINTER STORM WARNING FROM 8 AM SATURDAY TO 4 AM PST SUNDAY FOR
THE MOUNTAINS OF SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY
AND FOR THE SHASTA LAKE AREA OF NORTHERN SHASTA COUNTY.

...WINTER STORM WARNING FROM 10 AM SATURDAY TO 4 AM PST SUNDAY FOR
THE MOTHERLODE AND THE NORTHEAST FOOTHILLS OF THE SACRAMENTO VALLEY.

&&
Hazardous weather outlook, Feb 1, 7:00 AM PST, 15 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PST FRI FEB 1 2008

CAZ013>019-063-064-066>069-021500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PST FRI FEB 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

LOCALLY DENSE FOG IS OCCURRING IN THE NORTHERN SACRAMENTO VALLEY AND
IN THE NORTHERN SAN JOAQUIN VALLEY THIS MORNING...OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

A COLD PACIFIC STORM SYSTEM WILL BE MOVING THROUGH NORTHERN
CALIFORNIA THIS WEEKEND BRINGING HEAVY SNOW TO THE MOUNTAINS AND LOW
SNOW LEVELS INTO THE FOOTHILLS. THIS FRONTAL SYSTEM WILL ALSO BRING
STRONG WINDS WITH WHITE OUT CONDITIONS AT TIMES OVER THE HIGHER
ELEVATIONS.

* WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.